# SDR IPXA2018011625530

- Difficulty date: January 8, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 57,725 hours, 18,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, CORROSION ON THE RT WING TRAILING EDGE UPPER SKIN WS 730.  REPAIR IAW SRM 57-20-01-1A-1.
